Ask an expert
Question

16 Aug 2007

Urgent Advice needed
hi all,

I wonder if someone can help me!

i have been on Femodene for around 8-9 years. This last month I have been spotting badly, I was worried I was pregnant, and didn't test as the time was too wrong. I left it and it became too much with cramps and all! I have been on medication for about 3 weeks on and off due to being rather ill.
I ended up going to the doctor this week, who did a pap smear on me, and checked my uterus, all seems in order, after the Pap smear I had bad blood coming in my discharge, I then called the doctor again, and they did a pelvic Sonar and all seems in order.
The doctor thinks that the medication has affected my pill, she has advised that this month I skip my period, my period is due on Mnday. As I have never skipped a period ever in the years that I have been on the pill, I am a little concerned in doing this, will it not affect my next period, either make it late or not come at all?
The box says this should only be done, if you are on Medication still when you go into your sugar pills, or if you have missed two pills prior to this?
In the back of my mind I belive that I should have my period, to possibly flush my system, but then on the other hand she is the doctor, can anyone advise?

thanks
Linda.
Answer 329 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I agree with your doctor. It is not a problem to miss one period.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19425 votes
Vote